MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT330
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel (f&p) healthcare is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in colombia reported via a fisher & paykel (f&p) healthcare field representative, that an rt330 optiflow tubing kit generated a leak alarm.There were no reported patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Corrections: section b4: updated to reflect date of this report.Method: the subject rt330 infant optiflow circuit was not returned to fisher & paykel (f&p) healthcare for evaluation.F&p healthcare requested for further information from the distributor, including the sequence of events, photographs, diagrams of the device set-up etc.However, no photographs and limited information was provided.Our investigation is based on the information provided by the distributor and our knowledge of the product.Results: the customer reported that the rt330 infant optiflow circuit generated an air leak alarm.Conclusion: without the subject device, we are unable to confirm the reported malfunction.All rt330 optiflow junior tubing kits including the pressure relief valve are pressure and leak tested prior to being released for distribution.The pressure and leak test is followed by a visual inspection of the devices.Any circuits or pressure relief valves that fail are rejected.The user instructions that accompany the rt330 infant optiflow circuit states: - "do not use beyond 7 days maximum duration of use." - "do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers." - "do not use an in-line nebulizer between the pressure relief valve manifold and the dry side of the humidification chamber." - "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times." - "visually inspect breathing sets for damage (e.G.A crushed tube or cracked connector) before use, and replace if damaged." - "discard product if the pressure relief valve is damaged or damage is suspected.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22651968
Report Number9611451-2025-00711
Device Sequence Number18312193
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2102674512(11)230630(17)280630
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2102674512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/03/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown